# SDR DLL17954193

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1641603101
- Condition: Oversized Holes
- Location: Bs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENER HOLES BETWEEN STR 21 AND 22 WERE OVERSIZED TO A .25 DIAMETER.  FASTENER REMOVAL ACCOMPLISHMENT OF EO 7-69959-12AD, REPAIRED PER DL ERA 271854-14AD.
